# SDR HALA2010121600586

- Difficulty date: December 16, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 94,220 hours, 17,953 cycles
- Engine: Pwa PW4062
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Slow
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFNICANT SYS - RT RUDDER TRIM OPERATION SLOW OR UNRESPONSIVE SOMETIMES.  NO MOVEMENT OR VERY SLOW OCCASIONALLY NORMAL PARKED AT GATE.  PERFORMED FIM 27-21-00/ FIG 106 FOUND RUDDER TRIM CONTROLS TO OPERATE NORMAL, OK FOR CONT SERVICE.
